# SDR UIEA2020090211912

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,899 hours, 13,555 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: NAS1763J080606
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE HYDRAULIC LEAK FROM NO. 1 ENGINE STRUT DRAIN TUBE.  ITEM M20: RESTRICTOR VALVE IN DOG HOUSE OF #1 ENGINE REQUIRES REPLACEMENT.  REMOVED AND REPLACED "T" FITTING ON HYDRAULIC LINE IN AFT DOGHOUSE ON #1 ENGINE IAW AMM 20-11-00.  PERFORMED LEAK CHECK IAW AMM 29-11-00, NO LEAKS FOUND AT THIS TIME.  ITEM M20: REMOVED AND REPLACED RESTRICTOR VALVE IN #1 ENGINE DOGHOUSE IAW AMM 20-11-00.  PERFORMED LEAK CHECK OF RESTRICTOR VALVE IAW AMM 29-11-00.  NO LEAKS NOTED AT THIS TIME. P/N OFF: 9R3918, NSN.
